S Bharathi*
Assistant Professor, Department of Mathematics, Bharathiar University PG Extension Centre, Erode, Tamilnadu, India.
Periodicity:April - June'2016
DOI : https://doi.org/10.26634/jmat.5.2.6003


The aim of this paper is to define and develop a new type of homeomorphism called g*b-homeomorphism. Some of their properties and several characterizations of these types of functions with others are discussed in this paper. Some of the implications, relationships and independence relationships with few of the existing closed sets are studied and also, the author investigates the relationship between these classes of functions.


g-Closed Homeomorphisms, g*-Closed Homeomorphisms, g*b-Closed Homeomorphisms.

How to Cite this Article?

Bharathi,S. (2016). g* b-Homeomorphisms. i-manager’s Journal on Mathematics, 5(2), 1-5. https://doi.org/10.26634/jmat.5.2.6003


[1]. I. Arockiarani, (1997). “Studies on Generalizations of Generalized Closed Sets and Maps in Topological Spaces”. (Doctoral Dissertation, Bharathiar University, Coimbatore).
[2]. Ahmad Al-Omari, Mohd. Salmi and Md. Noorani, (2009). “On Generalized b-Closed Sets”. Bulletin of the Malaysian Mathematical Sciences Society, Vol.32, No.1, pp.19-30.
[3]. K. Balachandran, P. Sundaram and H. Maki, (1991). “On Generalized Continuous Maps in Topological Spaces”. Kochi Journal of Mathematics, Vol.12, pp.5-13.
[4]. S.G. Crossley and S.K. Hildebrand, (1972). “Semi-topological Properties”. Fundamentals of Mathematics, Vol.74, pp.233-254.
[5]. R. Devi, H. Maki, and K. Balachandran, (1993). “Semi-Generalized Closed Maps and Generalized Semi Closed Maps”. Kochi Journal of Mathematics, Vol.14, pp.41-54.
[6]. W. Dunham and N. Levine, (1980). “Further Results on Generalized Closed Sets in Topology”. Kyungpook Mathematics Journal, Vol.20, pp.169-175.
[7]. H. Maki, P. Sundaram and K. Balachandran, (1991). “On Generalized Homeomorphisms in Topological Spaces”. Bull Fukuoka University, Vol.40, pp.13-21.
[8]. N. Levine, (1970). “Generalized Closed Sets in Topology”. Rendiconti del Circolo Matematico di Palermo, Vol.19, pp.89- 96.
[9]. N. Levine, (1960). “Strong Continuity in Topological Spaces”. American Journal on Mathematics, Vol.67, pp.269.
[10]. S.R. Malghan, (1982). “Generalized Closed Maps”. Journal of the Karnatak University - Science, Vol.27, pp.82-88.
[11]. A.S. Mashhour, I.A. Hasanein and S.N. EI-Deeb, (1983). “a-continuous and a-open Mappings”. Acta Mathematica Hungarica, Vol.41, pp.213-218.
[12]. N. Nagaveni, (1999). “Studies on Generalizations of Homeomorphisms in Topological spaces”. (Doctoral Dissertation, Bharathiar University, Coimbatore).
[13]. N. Palainyappan and K.C. Rao, (1933). “Regular Generalized Closed Sets”. Kyungpook Mathematical Journal, Vol.33, pp.211-219.
[14]. A. Pushpalatha, (2000). “Studies on Generalizations of Mappings in Topological Spaces”. (Doctoral Dissertation, Bharathiar University, Coimbatore).
[15]. M. Sheik John, (2002). “A Study on Generalizations of Closed Sets on Continuous Maps in Topological and Bitopological Spaces”. (Doctoral Dissertation, Bharathiar University, Coimbatore).
[16]. M.K. Singal and A.R. Singal, (1968). “Almost Continuous Mappings”. Yokohaman Mathematics Journal, Vol.16, pp.63- 73.
[17]. P. Sundaram, (1991). “Studies on Generalizations of Continuous Maps in Topological Spaces”. (Doctoral Dissertation, Bharathiar University, Coimbatore).
If you have access to this article please login to view the article or kindly login to purchase the article

Purchase Instant Access

Single Article

North Americas,UK,
Middle East,Europe
India Rest of world
Pdf 35 35 200 20
Online 35 35 200 15
Pdf & Online 35 35 400 25

Options for accessing this content:
  • If you would like institutional access to this content, please recommend the title to your librarian.
    Library Recommendation Form
  • If you already have i-manager's user account: Login above and proceed to purchase the article.
  • New Users: Please register, then proceed to purchase the article.